# SDR TWAA0100910

- Difficulty date: January 12, 2001
- Submitted: January 15, 2001
- Operation: Air carrier
- Aircraft: N9403W
- Make and model: Doug DC-9-83
- Aircraft serial: 53139
- Aircraft time: 25,057 hours, 12,178 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT ON RT SIDE OF CABIN FLOOR, CORROSION WAS BETWEEN STA 617 TO 636 ON FLOOR MEMBRANE AT LONGERON 18R.  REMOVED CORRODED SECTION OF MEMBRANE AND INSTALLED DOUBLER PER SRM 53-01, FIG 4.
